# SDR UIEA2019102185753

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,699 hours, 12,548 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 200009033
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ITEM 1: "L ENG STARTER" EICAS MSG, L ENGINE STARTER INOP. ITEM 2: LEFT ENGINE, NO MANUAL START. 1-3 ATTEMPTS, NO AIR PRESSURE DROP OR N2 ROTATION. ON 4TH ATTEMPT, N2 ROTATION TO MAX MOTORING THEN HUNG AT 29%. N2 THEN FLUCTUATES BETWEEN 29-25%, THEN 19-22%, START ABORTED.( TRANSFERRED TO MDDR 119339 IAW MEL 80-00-02-01, CAT 'C'.  LP 1109324 - M3: REMOVED AND REPLACED L ENG STARTER ASSY IAW AMM 80-11-01. OPS CHECK NORMAL AT THIS TIME, NO EICAS MSG NOTED. THIS CLEARS DMI #119339. PLACARDS REMOVED AND MCC NOTIFIED.  LP 1109324 - ITEM 2: REF ITEM M3 FOR LEFT ENG STARTER CHANGE. RAN LEFT ENGINE TWICE USING 1 & 2 IGNITION, AND A & B EEC CHANNELS PER AMM 71-00-00. OPS CHECK GOOD WITH NORMAL PARAMETERS.  )
